# SDR ABXA040250

- Difficulty date: June 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,788 hours, 26,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 35 RIGHT, BLEEDING CORROSION BETWEEN TOP OF LONGERON AND INTERCOSTAL, STA 1080.  REPAIRED AREA IAW REA D853-49160MR.
